SKU: GEN00194

Tukol Max Action Cold & Flu Cold, Flu & Sore Throat Cough Syrup - 4 fl oz (118 ml) - Case of 12

A potent, max strength TUKOL cold & flu syrup for fast relief Per 20 ml: Dextromethorphan HBr 20 mg Guaifenesin 400 mg Phenylephrine HCl 10 mg Acetaminophen 650 mg Inactive ingredients Anhydrous citric acid, edetate disodium, FD&C Blue A 1,...

Pack size: 12

Price info? Login or Sign up now!

3048

PRODUCT DETAILS

A potent, max strength TUKOL cold & flu syrup for fast relief

Per 20 ml: Dextromethorphan HBr 20 mg Guaifenesin 400 mg Phenylephrine HCl 10 mg Acetaminophen 650 mg Inactive ingredients Anhydrous citric acid, edetate disodium, FD&C Blue A 1, FD&C Red it 40, flavors, glycerin, propylene glycol, prosyl gallate, purified water, sodium benzoate, sorbitol, sucralose, xanthan gum

INGREDIENTS

You can set different tabs for each products.

What are you looking for?

Your cart

All inventory shipped will have a minimum shelf life of 12 months from the date of delivery. Please ensure proper storage conditions to maintain product quality.